# SDR QXEA2013051300985

- Difficulty date: May 13, 2013
- Submitted: May 20, 2013
- Operation: Air carrier
- Aircraft: N420QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4147
- Aircraft time: 15,456 hours, 16,561 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDEWALL SEAT TRACK AT X94.800 TO X216.000 HAS 1 ISOLATED AREA OF CORROSION AT X115.400.  BLENDED CORROSION IAW SRM 51-21-00-00-02.  REMOVED SEAT RAIL (IAW CUSTOMER REQUEST) IAW SRM 51-42-05-02-01, 51-40-15-02-01.  INSTALLED NEW SEAT TRACK IAW RD 8/4-53-5442, SRM 51-42-05-02-01, 51-42-45-02-01 AND 51-40-15-02-01.  TOP COATED FASTENERS AS NECESSARY IAW SRM 51-25-15-02-01.
